# SDR HNAA2017021500052

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8201
- Aircraft serial: 152
- Aircraft time: 69,026 hours, 77,317 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE F/O SELECTED GEAR UP. THREE RED UNSAFE LIGHTS AND THREE GREEN ILLUMINATED ON THE MLG PANEL ALONG WITH BOTH HANDLE LIGHTS. CREW FOLLOWED CHECKLIST AND THE LIGHTS CLEARED WHEN GEAR SELECTED DWN. OK AFTER THAT.  R & R THE LANDING GEAR SELECTOR PANEL, OPS CHECK GOOD. SWING GEAR MULTIPLE TIMES NO DEFECTS NOTED.
